RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Calderón, Alberto Pedro

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:607
Abstract pages:508
Full texts:243

http://www.mathnet.ru/eng/person46289
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1978
1. A. P. Calderón, “1.8. $L^2$-boundedness of the Cauchy integral on Llipschitz graphs”, Zap. Nauchn. Sem. LOMI, 81 (1978),  219  mathnet; J. Soviet Math., 26:5 (1984), 2245–2246
1965
2. A. P. Calderón, “Intermediate spaces and interpolation, the complex method”, Matematika, 9:3 (1965),  56–129  mathnet  mathscinet  zmath; Studia Math., 24 (1964), 113–190
1963
3. A. Benedek, A. P. Calderón, R. Panzone, “Convolution operators on Banach space valued functions”, Matematika, 7:5 (1963),  121–132  mathnet  mathscinet  zmath; Proc. Nat. Acad. Sci. U.S.A., 48:3 (1962), 356–365
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019